Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Transversality structures and P. L. structures on spherical fibrations


Authors: Norman Levitt and John W. Morgan
Journal: Bull. Amer. Math. Soc. 78 (1972), 1064-1068
MSC (1970): Primary 55F60, 57C50
DOI: https://doi.org/10.1090/S0002-9904-1972-13112-4
MathSciNet review: 0314050
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [J] L. Jones, Patch spaces (to appear).
  • [L] N. Levitt, Poincaré duality cobordisms, Ann. of Math. (to appear). MR 314059
  • [S] D. Sullivan, Geometric topology, Mimeographed notes, Princeton University, Princeton, N.J., 1967.
  • [Q] F. Quinn, Thesis, Princeton University, Princeton, N.J., 1970.
  • [R-S] C. P. Rourke and B. Sanderson, Block bundles. I, Ann. of Math. (2) 87 (1968), 1-28. MR 37 #2234a. MR 226645

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F60, 57C50

Retrieve articles in all journals with MSC (1970): 55F60, 57C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13112-4

American Mathematical Society